# SDR SWAA2021071485551

- Difficulty date: June 17, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 866
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS866 LBL10 WL166. ; / [01] NO ALLOWABLE DAMAGE FOUND IN SRM FOR THIS PART . PART REQUIRED TO BE REMOVED AND REPLACE IAW SRM 51-10-02-0G-0 PAR 9.; [02] VERIFIED; [03] REMOVED BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166 IAW 51-40-02-0G-0; [04] LOCATE AND DRILL NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166; ITEM# 149A8109U114 IAW 51-40-05-0G-0; [05] LOCATE AND DRILL NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166; ITEM# 149A8109U114 IAW 51-40-05-0G-0 OK TO INSTALL; [06] VERIFIED LOCATE AND DRILL OF NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166 OK TO INSTALL; [07] INSTALLED NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166; ITEM#149A8109U114 IAW 51-40-02-0G-0 ; AIPC 53-42-51-06; [08] UPDATED MEASUREMENT; [09] VERIFIED INSTALLED NEW BULKHEAD SUPPORT ATTACH ANGLE AT AFT CARGO BAY BS 866 LBL10 WL 166; ITEM#149A8109U114 IAW 51-40-02-0G-0.
